Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok heres my story, I am an 19 year old male who took antibiotics for 5 months for my skin when I was 16. I also took vitamin B5 for 8 months. Ever since then I have had these symptoms.

-Very red irritated eyes

-easily pulled muscles

-dry dry skin

-overall tired feeling

-cold hands and feet

I went to the doctors and they took a blood test and stool tests and according to them I am perfectly healthy, which is laughable to me. They also said theres no way I am celiac diabetic or any major condition. I JUST WANNA BE NORMAL AGAIN! Advice would be greatly appreciated.

P.S. I eat as healthy as I can for being at college, I dont drink anymore, and I exercise

-Evan

Share this post


Link to post
Share on other sites

Strange! I know one of the side-effects of antibiotics can be tiredness. The B5 could have caused a vitamin deficiency which could explain a few of your symptoms. But I'm not a doctor, so I'm not qualified to make a diagnosis. If you're that concerned, perhaps try getting a few doctor's opinions. It's very unlikely, but the one you went to could have missed something.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×